It all started about 6 months ago, my allergy was really bad and my nose was constantly running non-stop, it was so bad I could sometimes consume several boxes of tissue a day. My allergy was terrible and I had to take a lot of allergy medicines (mostly your typical Loratadine), they worked for a while but eventually start to lose effect, and I had to take more every day.
Then something weird happened, my nose stopped running, literally. It's not that I have stopped producing mucus, because the mucus’ still there, I can feel mucus going down my throat all the time, but I can no longer blow it out of my nose!
My allergy isn’t ‘cured’, quite the opposite in fact. Now my nose is even stuffier than before since I can’t blow the mucus out like I used to and have to rely on it to slowly wash down my throat to get a relief. What is happening to me? Why can’t I blow mucus out of my nose anymore? Could it be the side effect of those allergy medicines?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.